Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 678407, 4 pages
http://dx.doi.org/10.1155/2014/678407
Research Article

On Isometric Extension in the Space

Department of Mathematics, Jiaying University, Meizhou 514015, China

Received 7 June 2014; Revised 23 September 2014; Accepted 7 October 2014; Published 21 October 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Xiaohong Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Mazur and S. Ulam, “Sur les transformations isometriques d'espaces vectoriels normés,” Comptes Rendus de l'Académie des Sciences, vol. 194, pp. 946–948, 1932. View at Google Scholar
  2. D. Tingley, “Isometries of the unit sphere,” Geometriae Dedicata, vol. 22, no. 3, pp. 371–378, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. G. Ding, “The 1-Lipschitz mapping between the unit spheres of two Hilbert spaces can be extended to a real linear isometry of the whole space,” Science in China. Series A. Mathematics, vol. 45, no. 4, pp. 479–483, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. V. Kadets and M. Martín, “Extension of isometries between unit spheres of finite-dimensional polyhedral Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 441–447, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. An, “Isometries on unit sphere of lβn,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 249–254, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Fu, “Isometries on the space s,” Acta Mathematica Scientia Series B, vol. 26, no. 3, pp. 502–508, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G.-G. Ding and J.-Z. Li, “Sharp corner points and isometric extension problem in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 405, no. 1, pp. 297–309, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Fu and S. Li, “Some properties of lpA,X spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 562507, 8 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Fu, “The isometric extension of the into mapping from the unit sphere S1(E)  to  S1(l(Γ)),” Acta Mathematica Sinica, vol. 24, no. 9, pp. 1475–1482, 2008. View at Google Scholar
  10. X. Fu and S. Stević, “The problem of isometric extension in the unit sphere of the space sp(α),” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 3, pp. 733–738, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Fu, “The problem of isometric extension in the unit sphere of the space sp(α,H),” Banach Journal of Mathematical Analysis, vol. 8, no. 1, pp. 179–189, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. M. Rassias, “Properties of isometric mappings,” Journal of Mathematical Analysis and Applications, vol. 235, no. 1, pp. 108–121, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. Stevic and S.-I. Ueki, “Isometries of a Bergman-Privalov-type space on the unit ball,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 725860, 16 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D.-N. Tan, “Some new properties and isometries on the unit spheres of generalized James spaces Jp,” Journal of Mathematical Analysis and Applications, vol. 393, no. 2, pp. 457–469, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus